MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN
Catalog Number 0070430
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that or manager at jupiter outpatient surgery center, reported a quality issue with bard wound drains, specifically involving white sticky foreign bodies.Described as silicone sliver found on the silicone tubing.These particles were located in various places and must be manually removed, which was both difficult and concerning from a clinical standpoint.The team, including surgeons, was uncomfortable with anyone handling the tubing once it was being inserted, due to sterility and safety concerns.
 
Event or Problem Description
It was reported that or manager reported a quality issue with bard wound drains, specifically involving white sticky foreign bodies.Described as silicone sliver found on the silicone tubing.These particles were located in various places and must be manually removed, which was both difficult and concerning from a clinical standpoint.The team, including surgeons, was uncomfortable with anyone handling the tubing once it was being inserted, due to sterility and safety concerns.Per notification from ucc on 08dec2025, it was reported that foreign white material present in opened returned samples was found during sample evaluation on 15oct2025.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received 6 unopened hubless silicone flat drain and 2 in opened packaging.Verified material number 0070440 and batch number ngkr3522.Visual inspection noted that there were white particles on the clear tubing.5 out 6 unopened hubless silicone flat drains had foreign white particle present foreign white material present in opened returned samples.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SILICONE FLAT DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22849733
Report Number1018233-2025-06886
Device Sequence Number8403716
Product Code GBX
UDI-Device Identifier00801741090752
UDI-Public(01)00801741090752(11)250522(17)300331(10)NGKR3522
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070430
Device Lot NumberNGKR3522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown